# SDR SWAA010093

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 54,247 hours, 57,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, R1 WINDOW CRACKED DURING T/O.  REMOVED AND REPLACED WINDOW PER MM.  PRESS AND LEAK CHECK GOOD PER MM.
